# SDR USAA2009051891198

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A320-214
- Aircraft serial: 1393
- Aircraft time: 23,067 hours, 14,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8419131 - FLT 976 - SMF-PHL - EMERGENCY LIGHTS - EXIT ROW 10C MISSING EMERGENCY LIGHT LENS.  REPLACED MISSING EMERGENCY LIGHT LENS COVER ROW 10C.
